# SDR 2007UALA03026

- Difficulty date: August 5, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 33,898 hours, 4,353 cycles
- Engine: Pwa PW4056
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD MIDFLAP HAS DAMAGE APPROX 2 FEET IN LENGTH ALONG THE INBOARD MOST LEADING EDGE.   08-31-07   REMOVED DAMAGED SKIN AND CORE,FLUSHED CORE WITH ALCOHOL & DRIED AREA.  REPAIRED RUBSTRIP AND TEFLON COATED AS REQUIRED.  REPAIRED FLAP BULB SEAL RE TAINER CAUSING DAMAGE. REPAIRED FLAP DAMAGE.  COMPLETED REPAIR PER SRM 5 7-53-01 & UA ENGRNG VARIATION AUTHORIZTN.  AIRCRAFT RETURNED TO SERVICE.
